# SDR CA110228004

- Difficulty date: February 11, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Aerosp ATR 42-320
- Aircraft time: 30,780 hours
- Engine: Pwa PW120
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Scavenge Tube
- Condition: Failed
- Location: Engine Oil
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B, J
- Precautionary procedure: E, F, A

## Discrepancy

(CAN) IFSD/FIRE DURING CLIMB AFTER TAKE OFF, A FIRE WARNING OCCURRED ACCOMPANIED BY SMOKE IN CABIN.  THE ENGINE WAS SHUTDOWN AND THE FIRE EXTINGUISHERS DISCHARGED. AN UNEVENTFUL SINGLE ENGINE LANDING FOLLOWED AT THE POINT OF DEPARTURE.  POST FLIGHT INSPECTION FOUND FIRE DAMAGE AT THE BOTTOM REAR OF THE ENGINE AND NACELLE AND A FRACTURE 6 & 7 BEARING OIL SCAVENGE TUBE.  THE ENGINE WILL BE REMOVED AND SENT FOR INVESTIGATION AND REPAIR,
